# SDR DALA2022051303325

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 FWD GALLEY FLOORBEAM AT STA 325 RBL33 FOUND WITH CORROSION. CORRECTIVE ACTION: THE FLOOR BEAM SPLICES REPAIRED BETWEEN LBL35 AND RBL37 REF TO NRC:200-146. ASSOCIATED ER/A 14-598178 (2233979)
